Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dewmonade

Acne marks after retin a. HELP! (With photos)

Recommended Posts

I'm using retin a (0.05, and currently on 9th week, day 3). It did its job which is removing acne but it also left some dark marks. Help! What should i do? Im also using 10 000IU vitamin e cream to fade my acne mark & Garnier Men acno fight with salicylic acid face cleanser. I am 17 y/o & a Malaysian (i have a dark skin ofcourse). 
 
  
1st photo, my left cheek 
2nd photo, my right cheek
with flash from my hp lol
3th, right cheek without flash. Sorry for bad photos quality. 

20170206_183820.jpg2017-02-06 18.43.15.jpg

20170206_183937.jpg

20170206_183937.jpg

Edited by dewmonade

Share this post


Link to post
Share on other sites

I believe you have PIE, if you press on it and it goes away it's PIE otherwise its pigmentation and PIH. For PIE  many use honey and aloe vera. They are wounds. Some use triple antibiotic cream.  Please checkout my faq link below, goto the skin section and find PIE.

Share this post


Link to post
Share on other sites

A long time, they are wounds (same as a scab on your knee), some people it takes several months. This is why we offer several treatments in the faq. IF they do not go away when you press on them, they are pigmentation, which is common for Asian skin types and needs skin bleach, this is not a wound, it's pigmentation. 

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×